Previous |  Up |  Next


We extend the recent results from the class $\mathcal {C}(I,I)$ of continuous maps of the interval to the class $\mathcal {C}(\mathbb {S},\mathbb {S})$ of continuous maps of the circle. Among others, we give a characterization of $\omega $-limit sets and give a characterization of sets of transitive points for these maps.
[1] Agronsky S. J., Bruckner A. M., Ceder J. G., Pearson T. L.: The structure of $\omega $-limit sets for continuous functions. Real Anal. Exchange 15 (1989/1990), 483–510. MR 1059418
[2] Alsedà L., Llibre J., Misiurewicz M.: Combinatorial Dynamics and Entropy in Dimension One. World Scientific Publ., Singapore 1993. MR 1255515
[3] Block L. S., Coppel W. A.: Dynamics in One Dimension. Lecture Notes in Math., vol. 1513, Springer, Berlin, 1992. MR 1176513 | Zbl 0746.58007
[4] Blokh A. M.: On transitive mappings of one-dimensional ramified manifolds. in Differential-difference equations and problems of mathematical physics, Inst. Mat. Acad. Sci., Kiev, 1984, 3–9 (Russian). MR 0884346 | Zbl 0605.58007
[5] Kolyada S., Snoha, L’.: Some aspects of topological transitivity – a survey. Iteration Theory (ECIT 94), Grazer Math. Ber. 334 (1997), 3–37. MR 1644768 | Zbl 0907.54036
[6] Pokluda D., Smítal J.: A “universal” dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000), 3047–3056. MR 1712885 | Zbl 0973.37025
[7] Pokluda D.: On the structure of sets of transitive points for continuous maps of the interval. Real Anal. Exchange, 25 (1999/2000), 45–48.
Partner of
EuDML logo